# SDR FDKA200609266

- Difficulty date: September 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8101
- Aircraft serial: 093
- Aircraft time: 43,041 hours, 49,829 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9961 CMH.  NR 2 HYD SYSTEM WENT TO ZERO PSI.  MX FOUND A LOOSE B-NUT AND TIGHTENED IT.  MX PERFORMED AN OPS CHECK AND ALL CHECKS WERE NORMAL.
